<< Previous Issue Communications of the Korean Mathematical Society (Vol. 25, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 327—495
A note on Lie ideals of prime rings
Huang Shuliang
MSC numbers : 16W10, 16W25, 16U80
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 327—333
Fuzzy topological spaces based on WFI-algebras
Young Bae Jun
MSC numbers : 03G25, 03C05, 08A05
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 335—342
Some studies on 2-primal rings, (S,1)-rings and the condition (KJ)
Manabu Matsuoka
MSC numbers : Primary 16D25
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 343—347
Ring endomorphisms with the reversible condition
Muhittin Baser, Fatma Kaynarca, and Tai Keun Kwak
MSC numbers : Primary 16W20, 16U80; Secondary 16S36
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 349—364
On medial $Q$-algebras
Sun Shin Ahn and Keum Sook So
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 365—372
The geometric convexity of a function involving gamma function with applications
Yuming Chu, Xiaoming Zhang, and Zhihua Zhang
MSC numbers : 26D15
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 373—383
Generalizations of two summation formulas for the generalized hypergeometric function of higher order due to Exton
Junesang Choi and Arjun Kumar Rathie
MSC numbers : Primary 33C20, 33C60; Secondary 33C70, 33C65
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 385—389
Characterizations of rapidly decreasing generalized functions
Chikh Bouzar and Tayeb Saidi
MSC numbers : 46F30, 46F05, 42B10
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 391—404
Fuzzy stability of a generalized quadratic functional equation
Abbas Najati
MSC numbers : Primary 46S40; Secondary 39B52, 39B82, 26E50, 46S50
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 405—417
Three-step iterative algorithms for fixed point problems and variational inclusion problems
Sun Young Cho and Yan Hao
MSC numbers : 47H09, 47J25
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 419—426
Sensitivity analysis for a new system of variational inequalities
Jae Ug Jeong
MSC numbers : 49J40, 47H05, 90C33
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 427—441
Lightlike real hypersurfaces with totally umbilical screen distributions
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 443—450
Explicit examples of K\{a}hler metrics on the ellipsoids
Kwang-Soon Park
MSC numbers : 53C55, 53C22
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 451—456
On fuzzy bitopological spaces in \v{S}ostak's sense (II)
Ahmed Abd El-Kader Ramadan, Salah El-Deen Abbas, and Ahmed Aref Abd El-latif
MSC numbers : 54A40
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 457—475
On spaces in which the three main kinds of compactness are equivalent
Woo Chorl Hong
MSC numbers : 54A20, 54B05, 54D30, 54D55, 54E25
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 477—484
Characterization of continuous distributions through record statistics
Abdul Hamid Khan, Mohd. Faizan, and Ziaul Haque
MSC numbers : 62E10, 62G30
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 485—489
Comments on Hou Jicheng's ``On some KKM type theorems"
Sehie Park
MSC numbers : 47H04, 47H10, 49J27, 49J35, 54C60, 54H25, 91B50
Commun. Korean Math. Soc. 2010 Vol. 25, No. 3, 491—495

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd